# SDR A6WA200460038

- Difficulty date: September 23, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bac 146200A
- Aircraft serial: E2156
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuse To Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE VERTICAL STAB TO FUSELAGE CLOSING ANGLE RIGHT SIDE AT APPROX FRAME 45.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 656-2015004.  (M)
